MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 4 PUMP
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H11: livanova deutschland manufactures the s5 roller pump 150.A livanova field service representative was dispatched to the facility to investigate the device and the issue could not be reproduced; it happens once.New pump installed under warranty.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during a procedure, the s5 roller pump 150 had intermittent power issue.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11: claimed roller pump was replaced with a new one by livanova field service representative dispatched at the customer site.A review of the service history of the device indicated that the pump was manufactured in 2023 and no other similar instances of the issue have been reported.Considering the issue could not be reproduced, the root cause of the issue remains undeterminable.However, considering the results of past investigations into similar events, it cannot be excluded that an intermittent electrical failure of internal electronics may have led to the issue.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
MUNICH
lindberghstrasse 25
livanova deutschland 80939
GM   80939
Manufacturer Contact
enrico greco
arvada, CO 80004
MDR Report Key21762428
Report Number9611109-2025-90037
Device Sequence Number8490938
Product Code DTQ
UDI-Device Identifier04033817902713
UDI-Public(01)04033817902713(11)231106
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 4 PUMP
Device Catalogue Number10-80-00Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown